MathSciNet Relay Station
MathSciNet bibliographic data
MR1719286 60J25 (60F05 60F99)
Breyer, L. A.; Roberts, G. O. A quasi-ergodic theorem for evanescent processes. Stochastic Process. Appl. 84 (1999), no. 2, 177–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement